Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Topologizable and power bounded weighted composition operators on spaces of distributions

Tom 125 / 2020

Thomas Kalmes Annales Polonici Mathematici 125 (2020), 139-154 MSC: Primary 47B33; Secondary 47C05, 46F05. DOI: 10.4064/ap200211-11-5 Opublikowany online: 2 September 2020

Streszczenie

We study topologizability and power boundedness of weighted composition operators on (certain subspaces of) $\mathscr {D}’(X)$ for an open subset $X$ of $\mathbb {R}^d$. For the former property we derive a characterization in terms of the symbol and the weight of the weighted composition operator, while for the latter property necessary and sufficient conditions on the weight and the symbol are presented. Moreover, for an unweighted composition operator a characterization of power boundedness in terms of the symbol is derived for the special case of a bijective symbol.

Autorzy

  • Thomas KalmesFaculty of Mathematics
    Chemnitz Technical University
    09107 Chemnitz, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek